You are not currently logged in.
Access JSTOR through your library or other institution:
Algorithms for the Assignment and Transportation Problems
Journal of the Society for Industrial and Applied Mathematics
Vol. 5, No. 1 (Mar., 1957), pp. 32-38
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2098689
Page Count: 7
You can always find the topics here!Topics: Mathematical problems, Transportation, Zero, Integers, Mathematical sets, Operations research
Were these topics helpful?See somethings inaccurate? Let us know!